IJERT-EMS
IJERT-EMS

Some New Separation Axioms In Ideal Topological Spaces


Some New Separation Axioms In Ideal Topological Spaces
Authors : R. Balaji, N. Rajesh
Publication Date: 04-04-2013

Authors

Author(s):  R. Balaji, N. Rajesh

Published in:   International Journal of Engineering Research & Technology

License:  This work is licensed under a Creative Commons Attribution 4.0 International License.

Website: www.ijert.org

Volume/Issue:   Vol.2 - Issue 4 (April - 2013)

e-ISSN:   2278-0181

Abstract

Abstract. In this paper, b-I-open sets are used to de¸¢´ne some weak separation axioms and to study some of their basic properties. The implications of these axioms among themselves and with the known axioms are investigated.

Citations

Number of Citations for this article:  Data not Available

Keywords

Key Word(s):    

Downloads

Number of Downloads:     1238
Similar-Paper

7   Paper(s) Found related to your topic:    

Call for Papers - May - 2017

        

 

                 Call for Thesis - 2017 

     Publish your Ph.D/Master's Thesis Online

              Publish Ph.D Master Thesis Online as Book